# SDR KCSA202007091108

- Difficulty date: July 9, 2020
- Submitted: July 10, 2020
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26414
- Aircraft time: 72,553 hours, 13,190 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF DAMAGE ON SEAT TRACK APPX STA 1775 RBL 24.75.
